Optimal traffic routing strategy on scale-free complex networks
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2009, Vol. 58 Issue (9): 5903-5910    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Optimal traffic routing strategy on scale-free complex networks
Li Tao, Pei Wen-Jiang, Wang Shao-Ping
东南大学信息科学与工程学院,南京 210096
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn